Allergy Community
Hot spots in my legs
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hot spots in my legs

I've been experiencing hot spots on both legs near my knees and on my right shin. The sensation only last a few seconds, and it's been happening for a few months now. I do not have any allergies or have not been in contact with anything out of the ordinary,my skin doesn't appear to look different also (btw it's not visible, just a hot sensation I get maybe 3 to 4 times a day). What could it be?  


This discussion is related to Hot spots in my leg.
Related Discussions
12 Comments Post a Comment
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!
Since you have a heat sensation (inflammation) that comes on and off, I think you could have deep vein thrombosis of the deep veins of the leg or maybe valvular dysfunction of the deep veins of the legs. This can be diagnosed by color Doppler or by angiogram of the leg veins. High blood pressure, kidney dysfunction, diabetes and hypothyroidism should be ruled out.
I would strongly recommend you to see a vascular specialist. It is difficult to comment beyond this at this stage.  Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Avatar_n_tn
Thank you very much for the advice. I do not have high blood pressure; although, I did have a kidney infection a few years ago. I will defenitely get it checked out.
Blank
Avatar_n_tn
Could the hot spots be a sign of vericous veins?
Blank
351246_tn?1379685732
Hi
Thanks for keeping me posted!
Yes, they can be. As I mentioned earlier they are the signs of a deep vein thrombus. This then ultimately leads to varicose veins.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
Blank
Avatar_f_tn
What does hypothyroidism have to do with hot spots? I have hot spots on both shins and I am hypothyroid.
Blank
351246_tn?1379685732
Hi
Welcome to the MedHelp forum!
Hypothyroidism makes the blood flow sluggish and increases the chance of atherosclerosis because of that. Hence clots can form. The other possibility is skin changes associated with low thyroid function.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Avatar_f_tn
I believe you hit the nail in the head, I was recently diagnosed with a Thyroid condition and I've been taking the meds for 3 months now. And in the past 3 months is that I've noticed the same heat sensation every one in here is experiencing.
Now with that said, I'm wondering if it's because I have to go up on my Thyroid Med strengths.

Thank you
Brenda2124
Blank
Avatar_m_tn
I am getting the same things in my left leg, lost my right about 10 years ago. They only last a few seconds, with no pain. I also have allergies and am very active. Thank you for your help.
Blank
Avatar_f_tn
I have hot spots On my legs.  Mine hurt.  Does anyone else have them that hurt?
Blank
Avatar_f_tn
For the past 2 weeks I have felt hot spots in mostly my arms and legs.  I worried at first about a blood clot but I was always told a clot was red and hot to the touch and none of these ever are.  Only internally hot.  They only last several seconds and disappear.  Then I may not have another for several hours or even a day or so.  I do take Lamictal and Topamax and admit a miss a day here and there.  Could this be the culprit or could this be indicative of something serious?  Does anyone have any answers?  
Blank
Avatar_f_tn
I've been experiencing them in my right thigh as well for the past couple months. A burning sensation under the skin that only last a few seconds. They come and go. I do not have veracious veins, high blood pressure, actually it's low if anything or any other medical issues that I'm aware of. I did find that when I rubbed the hot spot it started to sting for several minutes. It felt as if I was given an injection and feeling the medication sting as in entered the thigh. Weird.  
Blank
Avatar_f_tn
I am a 45 year old female with low blood pressure & am on HRT following a Hysterectomy 11 years ago. Over the last 2-3 years I've been experiencing an odd sensation from time to time, often when I've been walking or on my feet,  but not exclusively so, I get a very hot red patch just above my knee cap. The patch is around 3" and very hot to the touch. It doesn't itch or hurt & when it subsides there is no sign it was there. I'm curious. Anyone got any ideas?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
168348_tn?1379360675
Blank
ChitChatNine
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
209987_tn?1418913008
Blank
tschock
AB
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand